Alert archive / Washington / Winter Storm Warnings in 2011

Winter Storm Warning 8, NWS Pendleton, OR

May 16, 2011Columbia County, Walla Walla County, Washington

NWS Pendleton, OR issued this winter storm warning at May 16, 2011, 6:16 AM PDT for Columbia County, Walla Walla County, Washington. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 16, 2011, 6:16 AM PDT (13:16 UTC)
Expired
May 16, 2011, 11:00 AM PDT
In force
5 hr
Issued by
NWS Pendleton, OR

Counties Columbia County, WA, Walla Walla County, WA

The radar

The Pendleton radar (KPDT), 82 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 7:00 AM PDTHEAVY SNOW 73 Nnw Ski Bluewood, WATOUCHET SNOTEL RECORED 7 INCHES OF NEW SNOW AT 7 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 1.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2011-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2011-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WWUS46 KPDT 161316
WSWPDT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
616 AM PDT MON MAY 16 2011

...SNOW FOR PORTIONS OF THE OCHOCO-JOHN DAY HIGHLANDS AND THE BLUE
MOUNTAINS THIS MORNING...

.SNOW LEVELS HAVE FALLEN TO AROUND 4000 FEET ACROSS THE OCHOCO-
JOHN DAY HIGHLANDS AND THE BLUE MOUNTAINS. MEANWHILE PERIODS OF
MODERATE PRECIPITATION WILL CONTINUE THROUGH THIS MORNING.

WAZ030-161800-
/O.NEW.KPDT.WS.W.0008.110516T1316Z-110516T1800Z/
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITY OF...SKI BLUEWOOD RESORT
616 AM PDT MON MAY 16 2011

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM PDT THIS MORNING
ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WINTER
STORM WARNING ABOVE 4000 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT
UNTIL 11 AM PDT THIS MORNING.

* SNOW ACCUMULATIONS: A FURTHER 1 TO 3 INCHES OF SNOW IS EXPECTED
  THROUGH MID MORNING FOR A STORM TOTAL OF 4 TO 7 INCHES.

* ELEVATION: ABOVE 4000 FEET.

* TIMING: MODERATE SNOW WILL FALL THROUGH 9 AM...THEN TURN TO
  SCATTERED SNOW SHOWERS.

* LOCATIONS INCLUDE: SKI BLUEWOOD RESORT

* IMPACTS: LOCAL ROADS WILL BE SLUSHY TO SNOW COVERED...ESPECIALLY
  ABOVE 4500 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY
ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ503-506-161600-
/O.CON.KPDT.WW.Y.0019.000000T0000Z-110516T1600Z/
SOUTHERN BLUE MOUNTAINS OF OREGON-OCHOCO-JOHN DAY HIGHLANDS-
INCLUDING THE CITIES OF...BROTHERS...SENECA
616 AM PDT MON MAY 16 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING ABOVE 4000 FEET...

A WINTER WEATHER ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL
9 AM PDT THIS MORNING. 

* SNOW ACCUMULATIONS: A TOTAL OF 2 TO 4 INCHES ABOVE 4500 FEET 
  WITH 1 TO 3 INCHES BETWEEN 4000 AND 4500 FEET. LOCAL AMOUNTS 
  NEAR 5 INCHES MAY BE POSSIBLE ABOVE 5000 FEET. 

* ELEVATION: ABOVE 4000 FEET.

* TIMING: PERIODS OF MODERATE SNOW WILL CONTINUE OVER THE EASTERN
  THIRD OF GRANT COUNTY UNTIL ABOUT 8 AM THEN DECREASE TO
  SCATTERED SNOW SHOWERS AFTERWARD. SNOW HAS CHANGED TO SHOWERS OR
  ENDED ELSEWHERE IN GRANT COUNTY AND SOUTHERN UMATILLA COUNTY.

* LOCATIONS INCLUDE: SENECA...GRANITE...FOX

* IMPACTS: ROADS WILL BECOME SLUSHY TO SNOW COVERED...ESPECIALLY
  OVER PASSES ALONG HIGHWAYS 395 AND 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW IS OCCURRING OR IS
EXPECTED TO DEVELOP AND ACCUMULATE. TRAVEL MAY BE HAZARDOUS...
ESPECIALLY ON BRIDGES...OVERPASSES...AND SECONDARY ROADS.
MOTORISTS ARE URGED TO USE EXTREME CAUTION...AND SLOW DOWN TO
ADJUST FOR RAPIDLY CHANGING DRIVING CONDITIONS AND REDUCED
VISIBILITIES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB
SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
2 follow-up statements
659 
WWUS46 KPDT 161547
WSWPDT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
847 AM PDT MON MAY 16 2011

...SNOW FOR PORTIONS OF THE BLUE MOUNTAINS THIS MORNING...

.SNOW LEVELS HAVE FALLEN TO AROUND 4000 FEET ACROSS THE BLUE
MOUNTAINS AND SNOW WILL CONTINUE THROUGH THE MORNING...

ORZ503-506-161700-
/O.CAN.KPDT.WW.Y.0019.000000T0000Z-110516T1600Z/
SOUTHERN BLUE MOUNTAINS OF OREGON-OCHOCO-JOHN DAY HIGHLANDS-
INCLUDING THE CITIES OF...BROTHERS...SENECA
847 AM PDT MON MAY 16 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

SNOW HAS DIMINISHED IN THIS AREA AND SIGNIFICANT ACCUMULATIONS ARE
NO LONGER EXPECTED.


$$

WAZ030-161800-
/O.CON.KPDT.WS.W.0008.000000T0000Z-110516T1800Z/
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITY OF...SKI BLUEWOOD RESORT
847 AM PDT MON MAY 16 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING ABOVE 4000 FEET...

A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL
11 AM PDT THIS MORNING. 

* SNOW ACCUMULATIONS: 1 TO 2 INCHES OF NEW SNOW IS EXPECTED
  THROUGH LATE MORNING FOR A STORM TOTAL OF 5 TO 9 INCHES.

* ELEVATION: ABOVE 4000 FEET.

* TIMING: MODERATE SNOW WILL FALL THROUGH 9 AM...THEN TURN TO
  LIGHT SNOW. 

* LOCATIONS INCLUDE: SKI BLUEWOOD RESORT

* IMPACTS: LOCAL ROADS WILL BE SLUSHY TO SNOW COVERED...
  ESPECIALLY ABOVE 4500 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED. SNOWFALL INTENSITIES WILL BE HEAVY
ENOUGH TO SUBSTANTIALLY REDUCE VISIBILITIES AT TIMES. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
585 
WWUS46 KPDT 161806
WSWPDT

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1106 AM PDT MON MAY 16 2011


WAZ030-161915-
/O.EXP.KPDT.WS.W.0008.000000T0000Z-110516T1800Z/
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITY OF...SKI BLUEWOOD RESORT
1106 AM PDT MON MAY 16 2011

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

HEAVY SNOW HAS DIMINISHED LATE THIS MORNING. LIGHT SNOW WILL
CONTINUE INTO THE AFTERNOON.


$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this winter storm warning went out at May 16, 4:12 AM PDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 16, 4:12 AM PDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
412 AM PDT MON MAY 16 2011

.SHORT TERM...TODAY THROUGH TUESDAY...A LARGE UPPER TROUGH NOW SITS
OVER THE PACIFIC NORTHWEST WITH IT'S MAIN CENTER OFF THE NORTHERN
OREGON COAST. THERE ARE THREE SMALLER UPPER LOWS ROTATING AROUND THE
MAIN CENTER...TWO ARE OVER THE EASTERN PACIFIC WHILE THE THIRD IS
CURRENTLY OVER EAST-CENTRAL OREGON. AS A RESULT AN AREA OF MODERATE
PRECIP DEVELOPED OVER OUR EASTERN ZONES LATE LAST EVENING. RADAR IS
NOW INDICATING THAT THIS PRECIP AREA IS BEGINNING TO DECREASE IN
INTENSITY WITH SOME DECREASE IN AREAL COVERAGE. SNOW LEVELS LOWERED
TO BELOW 4500 FEET OVER THE OCHOCO-JOHN DAY HIGHLANDS AND THE
SOUTHERN BLUE MOUNTAINS BY MIDNIGHT. WITH THE EXPECTED PRECIP
AMOUNTS...HAVE ISSUED A SNOW ADVISORY FOR 1 TO 4 INCHES ABOVE 4000
FEET (WITH LOCALLY HIGHER AMOUNTS ABOVE 5000 FEET). MEANWHILE THE
INCREASED PRECIP OVER THE BLUE MOUNTAINS AND THE BLUE MOUNTAIN
FOOTHILLS WILL ADD TO THE WATER EMPTYING INTO THE UMATILLA RIVER.
YET SNOW LEVELS HAVE LOWERED TO AROUND 4000 FEET DURING THE LAST
HOUR OR SO IN THE BLUES AND WALLOWA COUNTY. THUS THESE LOWER SNOW
LEVELS SHOULD LESSEN SOME OF THE RUNOFF INTO THE HEADWATERS OF THE
UMATILLA...GRANDE RONDE AND IMNAHA RIVERS. WITH PRECIP INTENSITIES
DECREASING OVER THE BLUES AND WALLOWA COUNTY...EXPECT THAT SNOW FALL
SHOULD STAY JUST BELOW ADVISORY LEVELS...AT LEAST BELOW 5000 FEET
WHERE THE GROUND IS STILL RELATIVELY WARM. ENERGY FROM ONE OF THE
SMALLER OFFSHORE LOWS WILL KEEP VARYING AMOUNTS OVER SHOWERS GOING
OVER THE REGION THIS AFTERNOON AND EVENING. INSTABILITY LOOKS
GENERALLY WEAK...MAINLY ENOUGH FOR CONTINUED SHOWERY PRECIP...THOUGH
STRAY THUNDERSTORMS WILL BE POSSIBLE FROM DESCHUTES COUNTY EAST TO
GRANT COUNTY...AND EAST-NORTHEAST TO THE SOUTHERN HALF OF WALLOWA
COUNTY. ANOTHER PACK OF ENERGY SHOULD SWING ACROSS THE AREA TUESDAY
FOR MORE SHOWERS...ESPECIALLY DURING THE AFTERNOON. THERE COULD BE A
BIT MORE INSTABILITY TUESDAY AFTERNOON FOR THUNDERSTORM DEVELOPMENT.
STORMS ARE LARGELY EXPECTED ALONG AND SOUTH OF A LINE FROM NORTHERN
JEFFERSON COUNTY TO CONDON...THROUGH PENDLETON TO DAYTON. 90

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY...A LARGE LOW PRESSURE
SYSTEM OVER THE PACIFIC NORTHWEST WILL SLOWLY DRIFT EASTWARD TUESDAY
THROUGH THURSDAY. THUNDERSTORMS MAY BE TRIGGERED TUESDAY EVENING BY
MARGINAL INSTABILITY. BY WEDNESDAY THE BEST INSTABILITY AND LIFT
WITH THIS SYSTEM WILL BE OVER MONTANA AND ARIZONA. HOWEVER...ENOUGH
MOISTURE AND INSTABILITY WILL REMAIN OVER EASTERN WASHINGTON AND
OREGON TO TRIGGER A FEW SHOWERS FROM CENTRAL TO NORTHEAST OREGON AND
THE NORTHERN BLUES. BY THURSDAY THE LOW WILL HAVE SHIFTED EAST AND A
SMALL RIDGE WILL DEVELOP NEAR THE COAST. THIS WILL BRING DRIER
CONDITIONS...BUT WRAP AROUND MOISTURE MAY STILL LEAD TO A CHANCE OF
SHOWERS IN THE NORTHEAST MOUNTAINS. ANOTHER DISTURBANCE WILL PUSH
INLAND FRIDAY OR SATURDAY AND KEEP A CHANCE OF SHOWERS OVER THE CWA
THROUGH MONDAY. SINCE GFS ENSEMBLE MODELS ARE IN DISAGREEMENT WITH
THE TIMING OF THE SYSTEM...I DID NOT CHANGE THE CURRENT FORECAST
ARRIVAL ON FRIDAY EVEN THOUGH OPERATIONAL MODELS INDICATE IT MAY NOT
ARRIVE UNTIL SATURDAY. COONFIELD

&&

.AVIATION...12Z TAFS...EXPECT AREAS OF MVFR CEILINGS AND VSBY NEAR
SHOWERS THROUGH 04Z. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS
DEVELOPING NEAR KRDM AND KBDN 21-04Z. WINDS WILL INCREASE IN THE
AFTERNOON AT KDLS, KPDT, AND KALW, THEN DECREASE AFTER 04Z. 76

&&

.HYDROLOGY...RECENT HEAVY RAIN HAS PUSHED MANY RIVERS ABOVE BANKFULL
AND A FEW ARE AT OR STILL EXPECTED TO EXCEED FLOOD STAGE. NUMEROUS
FLOOD WARNINGS ARE IN EFFECT. SEE PRODUCTS PDXFLWPDT AND PDXFLSPDT
FOR SPECIFIC DETAILS OF THE FLOOD WARNINGS.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  58  37  60  41 /  50  30  30  30
ALW  59  42  62  45 /  60  30  30  30
PSC  66  39  67  41 /  30  20  20  20
YKM  64  34  65  41 /  30  20  20  20
HRI  64  37  66  40 /  30  20  20  20
ELN  61  37  65  37 /  30  20  20  20
RDM  58  32  60  30 /  50  30  30  30
LGD  54  34  58  38 /  80  50  30  30
GCD  55  34  59  40 /  60  50  40  40
DLS  64  41  66  42 /  30  20  20  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 9 AM PDT THIS MORNING ABOVE 4000
     FEET FOR THE ORZ503-506.

WA...NONE.
&&

THREAT INDEX
TODAY : YELLOW
TUESDAY : GREEN
WEDNESDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/76/76
Hazardous weather outlook, May 16, 5:53 AM PDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
553 AM PDT MON MAY 16 2011

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
171230-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
553 AM PDT MON MAY 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

FLOODING
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     KITTITAS VALLEY, YAKIMA VALLEY, NORTHWEST BLUE MOUNTAINS OF
     WASHINGTON, GRANDE RONDE VALLEY, WALLOWA COUNTY, NORTHERN BLUE
     MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

THUNDERSTORMS
     GRANDE RONDE VALLEY, WALLOWA COUNTY, SOUTHERN BLUE MOUNTAINS OF
     OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS, EAST SLOPES
     OF THE OREGON CASCADES

AN UPPER TROUGH WILL BE OVER THE REGION THROUGH TONIGHT. ONE SMALLER
UPPER LOW...OVER EAST-CENTRAL OREGON EARLY THIS MORNING WILL MOVE
INTO EASTERN WASHINGTON BY MID MORNING. MODERATE...STEADY RAIN AND
MOUNTAIN SNOW WILL WIND DOWN BY MID MORNING AS WELL. SNOW ADVISORIES
FOR THE OCHOCO-JOHN DAY HIGHLANDS AND THE SOUTHERN BLUE MOUNTAINS OF
OREGON WILL END AT OR BEFORE THAT TIME. THIS MODERATE RAIN HAS ADDED
WATER TO THE JOHN DAY...UMATILLA...GRANDE RONDE AND IMNAHA RIVERS...
AS WELL AS THEIR TRIBUTARIES. ELSEWHERE RUNOFF FROM THE WEEKEND RAIN
CONTINUES TO MAKE IT'S WAY INTO AREA RIVERS AND STREAMS. NUMEROUS
FLOOD WARNINGS REMAIN IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO
PRODUCTS PDXFLWPDT AND PDXFLSPDT.

INSTABILITY THIS AFTERNOON AND EVENING WILL CAUSE SHOWERS TO DEVELOP
ACROSS MOST OF THE REGION. THE INSTABILITY MAY BECOME STRONG ENOUGH
TO SUPPORT STRAY THUNDERSTORMS IN THE ZONES LISTED ABOVE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS TUESDAY
     FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
     MOUNTAINS OF WASHINGTON, NORTH CENTRAL OREGON, EAST SLOPES OF
     THE OREGON CASCADES, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

ANOTHER SMALL UPPER LOW WILL ROTATE THROUGH THE UPPER TROUGH AND
ACROSS THE REGION TUESDAY. THIS SYSTEM WILL CAUSE MORE SHOWERS AND
MAY BRING A FEW MORE THUNDERSTORMS TO THE AREA. THE UPPER TROUGH
WILL BEGIN TO MOVE OUT OF THE AREA ON WEDNESDAY...BUT A FEW SHOWERS
MAY LINGER...ESPECIALLY OVER THE EASTERN ZONES. WEAK RIDGING WILL
KEEP CONDITIONS RELATIVELY DRY...THEN ANOTHER PACIFIC SYSTEM WILL
BRING INCREASING CHANCES FOR MORE PRECIPITATION FRIDAY THROUGH NEXT
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 12:16 PM PDTAreal Flood AdvisoryPDTKittitas, Yakima10 hr

Nearby

Winter Storm Warnings in Washington, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.